Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2014, Vol. 23 Issue (11): 110203    DOI: 10.1088/1674-1056/23/11/110203
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Bäcklund transformations for the Burgers equation via localization of residual symmetries
Liu Xi-Zhonga, Yu Juna, Ren Boa, Yang Jian-Rongb
a Institute of Nonlinear Science, Shaoxing University, Shaoxing 312000, China;
b Department of Physics and Electronics, Shangrao Normal University, Shangrao 334001, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn